Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

WELL-POSED SOLVABILITY OF SYSTEMS OF OPERATOR EQUATIONS WITH VECTOR COVERING MAPPINGS

Annotation

Conditions of the well-posed solvability of systems of operator equations with vector conditionally covering mappings are obtained.

Keywords

vector covering mappings; metric spaces; equation

Full-text in one file

Download

UDC

517.988.6 + 517.922

Pages

1487-1489

References

1. Arutyunov A.V., Avakov E.R., Zhukovskiy E.S. Nakryvayushchie otobrazheniya i ikh prilozheniya k differentsial'nym uravneniyam, ne razreshennym otnositel'no proizvodnoy // Differentsial'nye uravneniya. 2009. T. 45. № 5. S. 613-634. 2. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. O korrektnosti differentsial'nykh uravneniy, ne razreshennykh otnositel'no proizvodnoy // Differentsial'nye uravneniya. 2011. T. 47. № 11. S. 1523-1537. 3. Zhukovskiy E.S., Pluzhnikova E.A. Nakryvayushchie otobrazheniya v proizvedenii metricheskikh prostranstv i kraevye zadachi dlya differentsial'nykh uravneniy, ne razreshennykh otnositel'no roizvodnoy // Differentsial'nye uravneniya. 2013. T. 49. № 4. S. 439-456.

Received

2015-06-02

Section of issue

Scientific articles

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.